# SDR FDEA201305030900

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER FRAME SUPPORT FITTING NR 7 HOLE DIAMETER (A & C ) ABOVE THE LIMIT (0.580).  R & R IAW SRM 51-31-01, REV 52.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
